# SDR 96ZZZM1194

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Seat
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT 53ABC LENS AND BULB MISSING.  REPLACED LENS AND BULB, OPS CHECK NORMAL PER MM 33-51-00. REFERENCE TWRA96168.
